I've had anxiety my whole life and have always had this weird ability to always feel my heart beat. Recently I was put on a beta blocker to stop my heart from racing when I'm anxious and clonazepam for the anxiety. However, I've been feeling out of breath and like I'm not getting enough oxygen lately and when I laugh I feel very lightheaded, same as when I stand up. Could this just be anxiety? I went to the doctor a month ago and he listened to my heart and said it sounded fine
Blazenby; It is really hard to know for sure but I have also had this problem for as many years as I can remember. and am also on a beta blocker and clonazepam too. it can flair up in the snap of your fingers. I have found that laying on the bed or couch. And breath in slow and deep until your stomach raises. and then exhales slowly too. and do this several times really helps to control your fast rate of the heart and the anxiety? And if you slim and can't see your stomach very well put a book or a small plate on your tummy. and continue to do this like 15 times. and also think positive thoughts things that make you smile or happy. it works for me every time. let's call it tricks of the trade. Just know don't panic this is more than likely anxiety. you should be fine. lots of tricks you can learn that well help as good as the medications but we need both. hope this helps you some. feel free to write back be it me or someone else we are here to help. But I can so relate to what you have typed. good luck and stay positive try not to push yourself, dear you should be just fine.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2013 • 4 answers
Posted 21 Sep 2013 • 3 answers
I take bystolic beta blocker. Anyone ever had a glass of wine while on beta blockers? Any pros/cons?
Posted 6 Mar 2014 • 1 answer
Posted 27 Mar 2014 • 3 answers
Posted 23 Dec 2015 • 2 answers